Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anons

I'm In Week 9, Acne All Coming Back With A Vengence, Help Pls

Recommended Posts

Hi Regimen users,

I feel as though this "shouldn't" be happening. I have changed nothing except my moisturizer (from Dan's to CeraVe). I have not skipped, I don't use makeup. On Dan's moisturizer, I really shouldn't have been going outslide - red, horribly flaky - like skin is actively detached from face and scaring people. On CeraVe face is not flaky. I welcome your thoughts?

I have kept a log. Saw improvement, then...a decline.

Thank you.

Share this post


Link to post
Share on other sites

Take this quiz.

http://www.acne.org/regimenadvice.php

And read here: http://www.acne.org/biggestmistakes.html

Sometimes people begin to slack over time without realizing it. Make sure you are being generous with the bp and following the steps very religiously. If your skin started going downhill when you started using CeraVe, I would stop using it.

Share this post


Link to post
Share on other sites

Maybe there is something in the moisturizer that is making you break out? My only guess would be to switch back to Dan's for a while and see if the acne goes away. If it does then I guess you have to find another moisturizer that'll keep your skin not flaky but will also not break you out.

Share this post


Link to post
Share on other sites

I've been on the rigimen for approximately 1.5 years now. It took tweaking but essentially, I use treatment once a day at night after using the cleanser. I cannot tolerate the moisturizer (sensitive or alergic to something in it). My skin isn't perfect, but I'm okay with how it is. I don't have any special diet.

Initially I followed the regimen to the letter, and I wasn't acclimating even after the period of time generally indicated on this site had passed. I looked like a burn victim on a daily basis. So, I scaled back and poof, skin looked and felt much better and acne was manageable. I think everyone is a little different and no one here is a stranger to experimentation. If you're reading this, good luck!

Share this post


Link to post
Share on other sites

Oh boy, I'm sorry but a skin care routine alone isn't going to control your acne if it's more than just a few zits. Please see a ACTUAL dermatologist.

Share this post


Link to post
Share on other sites

From what you have said, I can only really see the change in your moisturizer as a possible cause of your breakouts.

Reminds me of what I went through during my time on the regiment at one point. I decided to switch to eucerin moisturizer as like everyone else I was having problems with dry flaky skin. Anyway, the moisturizer immediately broke me out and I stopped using it straight away. I figured it must have been some ingredients that did not go well with my skin. It happens sometimes when changing or trying out new products. Everyone's skin is different. Sometimes just one ingredient here and there can react badly to acne prone skin.

Best thing to do is go back to the products and routine that worked fine before the changes and the breakouts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×